# SDR AALA201909189008

- Difficulty date: September 17, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 59,266 hours, 26,401 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Light
- Condition: Miswired
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EXIT LIGHTS ABOVE BOTH REAR DOORS NOT ILLUMINATED. MAINTENANCE CORRECTED MISWIRING FOR DOORS L2 AND R2 (SEE AALA201909189020) PER AMM 33-51-02 AND 33-51-03.
